# SDR HNAA2025070300462

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 42,097 hours, 37,380 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Condition: Faulted
- Location: Heat Exchanger
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT PACK 2 VALVE CLOSED AND BLEED 2 VALVE CLOSED MSG ON EICAS . FOLLOWED QRH PROCEDURES MSGS CAME BACK FOLLOWED BY BLEED 2 LEAK.      R/R LOWER 2.5 SLEEVE ON DUAL HEAT EXCHANGER IAW AMM 21-51-02 OPS CHECK GOOD AND LEAK CHECK GOOD AT THIS TIME. A/C OK FOR SERVICE.
